# SDR 2007UALA04036

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 30,232 hours, 11,560 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND BATTERY FAULT AFT GALLEY AREA.   10-19-07   FOUND EPSU FAULTED.  REPLACED EPSU.
